# SDR DXTA2022033159410

- Difficulty date: March 30, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Gulstm 560
- Aircraft serial: 5605580
- Aircraft time: 10,790 hours, 13,928 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE COMPRESSOR STALL: AT CRUISE ALTITUDE 410 HEARD A LOUD BANG AND FELT A THUMP IN OUR FEET. N1 DROPPED FROM 91.0 TO 85 THEN RETURNED TO 91.0.  REST OF FLIGHT WAS NORMAL.  2ND WRITEUP.  ENGINE SYNC WAS OFF. // SIGNOFF// BEGAN TO TROIBLESHOOTING THE R/H ENGINE STALLING. COMPLIED WITH VISUAL INSPECTION OF THE ENTIRE ENGINE. INSPECTED THE FIRST STAGE BLADES AND INLET SECTION NO DEFECT NOTED, INSPECTED THE EXHAUST SYSTEM STATOR BLADES FOR ANY ISSUES NO VISUAL DEFECT NOTED, CHECK THE OIL LEVEL AND FOUND IN THE CORRECT LEVEL. OPEN END THE R/H ENGINE COWLING INSPECTED THE THROTLE CABLE IN THE FCU FOR A FREE MOVEMENT CLEARANCE CHECK NO DEFECT NOTED. CHECK FOR OIL OR FUEL LEAKS NO DEFECT NOTED • CLOSED THE R/H ENGINE COWLING AND STARTED THE R/H AND L/H ENGINE ALL SECUENCE FOR THE STARTING PROCESS TO THE IDLE PERFORMANCE AND THE PARAMETER ARE THE SAME AS THE L/H ENGINE AND COULD NOT BE DUPLICATE THE DISCREPANCY NO CAS  MESSAGE OR DEFECT NOTED. DURING THIS TEST. NEED TO COMPLY HIGH ENGINE RUN AND POWER OHHE DAY TO CHECK THE HIGH PERFORMNCE RUN UP • ACCOMPLISHED THE ENGINE DOWNLOAD AND SENT TO PRATT &. WHITNEY FOR REVIEW , AIRCRAFT IS PLACED IN STAND BY AND WAJTNG FOR PRATT AND WHITNEY TECHNICAL SUPPORT FOR THE RECOMENDATIONS. WORK DONE REF CE· 560XLS MM CE-05·50·00 AND 76·11·00 AFTER REVIEWING THE DATA SENT EARLIER PWC REACHED OUT AND ADVISED US THE FILES SENT OVER WERE BLANK. DOWNLOADED THE RH ENGINE DCU AGAIN AND SENT TO PWC FOR REVIEW. ONCE AGAIN THEY ADVISED THE FILES SENT OVER WERE EMPTY. PER ROB AT PWC THE RH EN(;INE DCU WAS REINITIALIZED, AFTER RE-INITIAUZION ANOTHER DOWNLOAD WAS COMPLETED AND THE DATA SENT, AFTER REVIEW, ROB AT PWC ADVISED THE RE-INITIALIZATION FIX THE MISSING DATA ISSUE. HE ALSO NOTED THERE IS A FI-18 FAULT CODE ASSOCIATED WITH THE DIP IN N1 DISCRIBED IN THE DISCREPANCY, THE RH ENGINE TORQUE (TM) WAS CHANGED RECENTLY, CLOSE INSPECTION OF THE NEWLY INSTALLED MOTOR REVEALED IT IS PRE (SB) AND NOT POST (SB) AS SHOULD BE INSTALLED IN THE AC. OUR NEXT STEP ACCORDING TO STEVEN STRINE@ PWC IS: PLEASE ACCOMPLISH THE WIRING CHECKS.PER THE F1•18 AND ALSO THE BOY TQ MOTOR CHECKS PER 75-30, LET US KNOW WHAT YOU FIND AS THIS WILL HELP DETERMINE IF THE TQ MOTOR IS BAD OR WHERE WE NEED TO GD NEXT, FAULT CODE F'I-18 FOUND IN PWC545B EMM TASK: 72·00•00 • TORQUE MOTOR CHECKS CAN BE FOUND IN75•30-00 AS WE DISCUSSED ACCOMPLISHED THE WIRING CHECKS PER THE FI-18 AND ALSO THE BOV TQ MOTOR CHECKS PER 75-30. COMPLIED INSPECTION CHECK ON THE TORQUE MOTOR VERIFIED THE RESISTANCE ON THE TORUE MOTOR FOUND 077,6 OHMS AND IS IN LIMITS SHOULD BE 37 AND 200 OHMS. TORQUE MOTOR RESISTANCE CHECK GOOD. COMPLIED WIIRNG ON PIO WITH PL EEC INSPECTED FOR CONTINUITY THE PINS 5 WITH D NO DEFECT NOTED. INSPECTED THE PIN 1 WITH NO DEFECT NOTED. BOTH WIRES OHMED AND GROUND CHECK NO DEFECT NOTED. INSPECTED ALL THE PINS AND GROUND CONNECTORS FROM THE AIRFRAME CONNECTOR P7 WIRING CHECK ( NL) CHECK THE PIN 1 WITH D NO DEFECT NOTED, CHECK THE PIN 2 AND U NO DEFECT NOTED ,INSPECTED THE PIN 3 WITH 30 AIRFRAME CONNECTOR NO DEFECT NOTED • INSPECT THE WIRING INSULATION FOR CHAFFLNG OR ANY DAMAGE VISUAL INSPECTION CHECK GOOD , CLEANED CONNECTOR FOR P1, P7 ,PLO INSPECTED THE PINS AND CONNECTORS FOR A PROPER INSTALLATION ALL WIRING CHECK GOOD. IAW P&W 545B ENGINE GENERAL FAULT ISOLATION 72-00-00. REV 33 DATED. MOVED AC TO A SUITABLE ENGINE RUN AREA AND OPERATED THE ENGINES AND LEAK CHECKED THE LINES CALLED OUT ABOVE. NO LEAKES NOTED REMOVED EEC PN 1004855-2-002 SN 07010853 AND INSTALLED EEC FROM SISTER ENGINE PN 1004855-1-002 SN 06054554 FOR TROUBLESHOOTING PURPOSES. ASSISTED CUSTOMER WITH SATISFACTORY LEAK CHECKS AND GROUND RUNS IAW EMM 71-00-00 TABE 501 , ENGINE AUTHORIZED FOR RETURN TO SERVICE.NO APPLICABLE AD'S OR SB'S AT THIS TIME. ALL WORK PERFORMED IN ACCORDANCE WITH PW545B MAINTENANCE MANUAL, PART NUMBER 30J2242, REVISION# 33, DATED 9/13/2021 AND/OR APPLICABLE SERVICE BULLETINS. REMOVED BOV ASSY FOLLOWING REPORTED ENGINE STALL AT ALTITUDE. PERFORMED VISUAL INSPECTION OF BOVASSY AND LVDT, FOUND TO BE SERVICEABLE AT THIS TIME. REINSTALLED WITH NEW PACKING. REMOVED BOV TORQUE MOTOR PN 30J3490-01 SN TRAXY000299 AND REPLACED WITH NEW PN 30J4132- 01 SN TRAXY000008 PER CUSTOMER REQUEST. REMOVED SERVICEABLE BOV ORIFICE FROM REMOVED TORQUE MOTOR AND INSTALLED ON NEW TORQUE MOTOR. REMOVED EEC PN 1004855-1-002 SN 06054554 AND INSTALLED EEC FROM SISTER ENGINE PN 1004855-2-002 SN 07010853 FOR TROUBLESHOOTING PURPOSES, ASSISTED CUSTOMER WITH SATISFACTORY LEAK CHECKS AND GROUND RUNS IAW EMM 71-00-00 TABLE 501, ENGINE AUTHORIZED FOR RETURN TO SERVICE
